View Full Version : Appetite enhancer medication


H3NDR1X15
04-18-06, 05:07 AM
I take Dexedrine for ADHD and it totally ruins my appetite. I am at the highest dose perscribable. It seems that even though I have developed a high tolerance to this medication the side effect of appetite loss gets worse the higher my dosage goes. I am getting very thin and I am starting to feel weak. Dexedrine makes food seem very unappealing even if my stomach hurts. It seems to make me an even picker eater than I usually am. I have resorted to smoking pot more frequently not to get high but to stimulate my appetite. I am wondering if there is any good medication to stimulate my appetite. The only medications that come up are cancer and aids patientís medications. I don't think I would ever be considered for them. I took remeron before and I gained about 10 pounds but it left me in a very groggy state the next morning so I stopped taking it. Any help would be greatly appreciated.

PlainlyOrdinary
04-18-06, 03:16 PM
remeron will make you eat like you've never known.

QueensU_girl
04-27-06, 10:35 PM
Talk to your Doctor.

Smoking pot just makes brains more ADD-like. Eeeek! And, ofcourse, it's... smoking.

Elavil will pack on the pounds.

You really really (really) need to talk to your Doctor.

Miss
05-23-06, 01:11 AM
My child has gained 15 to 20 lbs in the last 6 mon is on seoquel 100mg adderall 60 mg and 150 mg of wellbutrin in the a.m. at night she gets 200 mg of seroquel and 1/2 of abilify not sure of the mg what should i do I am going crazy she is getting up at night to eat

ms_sunshine
05-23-06, 02:24 AM
Miss, have you contacted her doctor to discuss your concerns, and to report her behaviors?

Matt S.
05-28-06, 12:10 PM
i take short acting dexedrine only now to counteract that problem... with the 2 doses of long acting dexedrine per day i was looking like Paris Hilton's Twin... but i manage to get hungry every 2.5 hours now and i am healthier so try that it may help